Optical solitons with Biswas-Arshed equation by extended trial function method


EKİCİ M. , SÖNMEZOĞLU A.

OPTIK, vol.177, pp.13-20, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 177
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.09.134
  • Title of Journal : OPTIK
  • Page Numbers: pp.13-20
  • Keywords: Solitons, Biswas-Arshed equation, Extended trial function scheme

Abstract

This paper studies soliton dynamics for Biswas-Arshed model that is considered when group velocity dispersion is negligibly small and self-phase modulation is totally absent. Two nonlinear forms for the model are studied by the aid of extended trial function scheme. Bright, dark and singular soliton solutions emerge from this scheme.